{a day in the life}


(This is my Station for the show)

I thought I would take you through what a typical show day for Priscilla looks like for me on the ship to give you some perspective into what I’m up to…

9:30am - Wake-up

10:00am - Go upstairs to the Garden Buffet to grab breakfast quick

10:30am - Go to the atrium cafe and grab an Iced coffee (my addiction continues on the ship)

10:45am - Head to the theatre for notes (So the dance captain and vocal captain watch a video of one of the performances from the previous show week and give us notes to maintain the integrity throughout the long contract)

11:15am - Cast gets into our Microphones

11:30am - Start our weekly tech rehearsal (we run from the top of the show through about a 1/4 of the show and then we stop. (we do this because it allows the crew to practice the rigging for the fly system, the lift system in the deck, and the moves the bus does)

12:30pm - Done, run to my cabin and shower and change clothes to get off the ship if we are at port and not at sea.

12:45pm-2:45pm - Time to get off, eat food somewhere in port, look around some shops maybe, find wi-fi, go on a tour, etc.

2:45pm - head back to the ship and change clothes to go to the gym

3:00pm - Work out at the gym everyday at 3pm for about 40-50 minutes.

3:50pm - Change clothes at the gym and run up to the garden to eat a quick dinner before I head to the theatre

4:20pm - Go to the theatre to start my presets (with presets, each actor has to set out all of our quick changes on sheets on the sides of the stage where they happen during the show, set up our make-up and wigs at our station, etc.) because its a shared space we can’t leave our stuff out 24/7. I change costumes fully from being a man, into drag, back to a man, back to drag and back to a man 5 times within the first 10 minutes of the show. This is the most difficult part of my entire track each night cos its very difficult to remain calm and keep my voice calm to sing when I'm running around so much so quickly. Luckily our dressers and crew is amazing and helps me so much!

4:40pm - Run back to my cabin, take a shower, shave my face, legs, chest and armpits. Make a protein shake for post-workout.

5:00pm - Go back to the theatre and start my make-up (i have gotten this down to about a 25-30 minute process, but I'm such a perfectionist so its hard to do it faster.)

5:15pm - Flight Call (The divas in our show that are like the narrators of the musical fly above our heads and in the finale they fly down to the deck and me and the other two boys that are the emu’s have to release them from their harness and so we practice it everyday to be extra safe.)

5:30pm - Cast physical warm-up together on stage

5:45pm - Cast vocal warm-up together on stage

6pm- Continue my make-up and do a walk around of the whole space to double check i haven’t forgotten to set something.

6:30pm - half hour call till places for top of show

6:40pm - put my microphone on, my costume for the opening number, one last check of my make-up.

6:50pm - 10 minute call till places - stretch some more, do jumping jacks, pushups and crunches to get my energy up.

7pm- places call….and just like that we are off for show one!

8:45pm - show one finishes, and we all immediately start reseting our presets again for our second show that starts at 10pm.

9:00pm - once i finish these, I run to the food cart where they provide fruit, water, lemonade, peanut butter, and small sandwiches to tide us over between shows.

9:15pm - start retouching my make-up and doing my same “hour till” ritual, but on a smaller scale because I’m already wearing so much make-up.

10pm - our second show begins.

11:45pm - The second show of the night ends, if I am on the photo rotation I run around the back of the audience with Leanne, a girl in our female ensemble, and we go and take pictures with the audience members as they leave the theatre.

Midnight - Done with photos, head backstage, take my Emu costume and headdress and mask off, and start putting away all of my costumes back to my rack, put my wigs back into the wig room so they can be redone fresh for the next days shows, and clean up my station of all my stuff and glitter that has exploded from how fast the show moves.

12:20 - Go back to my cabin and shower, wash my face really well and put on semi-formal clothing to head to the pub on the ship because its open late night for food and meet up with others to have dinner, because we have not eaten a good meal for about 7 hours.

Back to my room by about 2 am to head to sleep. luckily the next day between Priscilla shows is usually a day off which is nice!

I do this two days a week for Priscilla, and then I am also in Burn the Floor which is the incredible ballroom and latin dance show on the ship. The couples are stunning dancers and beautiful human beings and me and Tomas (another ensemble boy) do double duty and are in this show with them also. So I do Burn 3 days a week and typically have two days off.

I hope this was fun for you to see what my normal show day is like. We get to Barcelona in just two days and i CAN NOT WAIT!!! I will post a "first week in Europe" post next!

Love to you all!!!

-A

So below I've included every look I have in the show when I am in drag, except for material girl which is the strip tease number we do in the beginning during Madonnas "Material Girl"!

Featured Posts
Recent Posts
Archive
Search By Tags
Follow Us
  • Facebook Basic Square
  • Twitter Basic Square
  • Google+ Basic Square